# SDR CA121121005

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Split
- Location: Rt Engine
- Part time: 52,934 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) ACFT REPORTED TO HAVE DIMINISHING OIL PRESSURE DURING FLIGHT ON THE RT ENGINE. ENGINE SHUTDOWN AND ACFT RETURNED TO BASE SAFELY.  PILOTS DEBRIEFED AND ESTABLISHED THAT THE ENGINE WAS SHUTDOWN WHEN PRESSURE JUST WENT INTO THE TOP OF THE AMBER RANGE TO SAVE DAMAGING ENGINE.  ENGINE CLEANED AND RUN, LEAK EVIDENT FROM THE OIL COOLER, OIL COOLER CHANGED WITH SERVICEABLE ITEM, LOW OIL PRESSURE CHECKS CARRIED OUT, ENGINE RUNS CARRIED OUT, ENGINE RETURNED TO SERVICE WITH A REQUIREMENT TO CHECK THE CHIP DETECTOR IN 65 HRS.
